Sums of Generalized Harmonic Series with Periodically Repeated Numerators (a,b) and (a,a,b,b)
DOI:
https://doi.org/10.23755/rm.v34i0.405Keywords:
harmonic series, alternating harmonic series, sequence of partial sums, computer algebra system MapleAbstract
This paper deals with certain generalization of the alternating harmonic series - the generalized convergent harmonic series with periodically repeated numerators (a,b) and (a,a,b,b). Firstly, we find out the value of the numerators b of the first series, for which the series converges, and determine the formula for the sum s(a) of this series. Then we determine the value of the numerators b of the second series, for which this series converges, and derive the formula for the sum s(a,a) of this second series. Finally, we verify these analytically obtained results and compute the sums of these series by using the computer algebra system Maple 16 and its basic programming language.
References
R. Potucek, Sums of Generalized Alternating Harmonic Series with Periodically Repeated Numerators (1,a) and (1,1,a). In: Mathematics, Information Technologies and Applied Sciences 2014 post-conference proceedings of selected papers extended versions. University of Defence, Brno, (2014),83-88. ISBN 978-8-7231-978-7.
R. Potucek, Sum of generalized alternating harmonic series with three periodically repeated numerators. Mathematics in Education, Research and Applications, Vol. 1, no. 2, (2015), 42-48. ISSN 2453-6881.
R. Potucek, Sum of generalized alternating harmonic series with four periodically repeated numerators. In: Proceedings of the 14th Conference on Applied Mathematics APLIMAT 2015. Slovak University of Technology in Bratislava, Publishing House of STU, Slovak Republic, (2015), 638-643.ISBN 978-80-227-4314-3.
M. Husek and P. Pyrih, Matematicka analyza. Matematicko-fyzika. ln fakulta, Univerzita Karlova v Praze, (2000), 36 pp. Available at: http://matematika.cuni.cz/dl/analyza/25-raf/lekce25-raf-pmax.pdf. Accessed July 20, 2017.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.